Author Topic: Dixopen  (Read 2946 times)

Wynter

  • Guest
Dixopen
« on: June 02, 2009, 01:36:23 PM »
Does anyone take Dixopen? If so, does it make your mouth really dry? The Cleveland Clinic doc gave me this for sleeping to take at night and it dries my mouth so much, it prevents me from sleeping. It has an anti-histamine in it.


Dolly Dimples

  • Hero Member
  • *****
  • Posts: 1546
Re: Dixopen
« Reply #1 on: June 02, 2009, 02:21:26 PM »
 Wynter, it is a well known fact that antihistimine tablets can and does cause dryness of the mouth .

      If you already suffer  some dryness then it would be very likely that they are making it worse.

               Also it is true that many drugs,  including sleeping pills do cause dryness..

               Looks like it's a case of sleeplessness , or a moist mouth?

                 Hope you find something that helps your sleep problem .. What about a natural product ,

                                 there are lot's at you health shop..   Dolly.                                                                                                       

Wynter

  • Guest
Re: Dixopen
« Reply #2 on: June 02, 2009, 04:12:32 PM »
The Doxopen does cause my mouth to become extremely dry. I need to try melatonin. I wish I could  get a prescription to Ambien or Lunesta, as they work better, but don't pomote deep sleep and are addictive.